Translator Disclaimer
September 2018 Blending type approximation by Stancu-Kantorovich operators associated with the inverse Pólya-Eggenberger distribution
M. Mursaleen, A. A. H. Al-Abied
Tbilisi Math. J. 11(4): 79-91 (September 2018). DOI: 10.32513/tbilisi/1546570887

Abstract

In this paper, we give some approximation properties by Stancu-Kantorovich operators based on inverse Pólya-Eggenberger distribution in the polynomial weighted space introduced in the literature and obtain convergence properties of these operators by using Korovkin's theorem. We discuss the direct result and Voronovskaja type asymptotic formula.

Citation

Download Citation

M. Mursaleen. A. A. H. Al-Abied. "Blending type approximation by Stancu-Kantorovich operators associated with the inverse Pólya-Eggenberger distribution." Tbilisi Math. J. 11 (4) 79 - 91, September 2018. https://doi.org/10.32513/tbilisi/1546570887

Information

Received: 21 December 2018; Accepted: 28 June 2018; Published: September 2018
First available in Project Euclid: 4 January 2019

zbMATH: 07172290
MathSciNet: MR3954209
Digital Object Identifier: 10.32513/tbilisi/1546570887

Subjects:
Primary: 41A10
Secondary: 41A25, 41A36

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 4 • September 2018
Back to Top